# SDR SIMA200410118

- Difficulty date: March 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N398AM
- Make and model: Saab 340B
- Aircraft serial: 340B398
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  ON MFG REPAIR STATEMENT DENT ID AS NR 33, 6.9 IN FORWARD OF STA 319 AT SL 1502 WAS FOUND TO BE BEYOND SRM LIMITS.  PREVIOUS REPAIR AT THIS LOCATION WAS FOUND TO BE INCORRECT.  REMOVED PREVIOUS REPAIR DOUBLER THAT WAS INSTALLED.  FABRICATED NEW REPAIR DOUBLER.  REPAIR DONE IAW MFG REPAIR STATEMENT.
